ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Об одном критерии полноты системы собственных элементов произвольного самосопряженного оператора с однократным спектром

Александрян, Р. А. and Мкртчян, Р. З. (1975) Об одном критерии полноты системы собственных элементов произвольного самосопряженного оператора с однократным спектром. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 10 (6). pp. 549-559.

[img]
Preview
PDF
Download (1492Kb) | Preview
    Item Type: Article
    Additional Information: Միապատիկ սպեկտրով կամայական ինքնահամալույծ օպերատորի սեփական էլեմենտների սիստեմի լրիվության մի հայտանիշի մասին։ On the criterion of completness of the system eigenelemets general selfadjoined operator with simple spectrum.
    Uncontrolled Keywords: Ալեքսանդրյան Ռ. Ա., Մկրտչյան Ռ. Զ., Alexandrian R. A., Mkrtchian R. Z.
    Subjects: Q Science > QA Mathematics > QA1-43 General
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 29 Mar 2013 14:33
    Last Modified: 30 Apr 2013 09:16
    URI: http://mathematics.asj-oa.am/id/eprint/1891

    Actions (login required)

    View Item